MBI Publications

MBI Publications for Richard Gejji (4)

  • R. Gejji, P. Lushnikov and M. Alber
    Macroscopic model of self-propelled bacteria swarming with regular reversals
    Phys. Rev. EVol. 85 No. 2 pp. 18

    Abstract

  • R. Gejji, B. Kazmierczak and M. Alber
    Classification and Stability of Global Inhomogeneous Solutions of a Macroscopic Model of Cell Motion
    Mathematical Biosciences (Submitted)

    Abstract

  • J. Feder, R. Gejji, S. Yeaman and P. Nosil
    Establishment of new mutations under divergence and genome hitchhiking
    Philosophical Transactions of the Royal Society B: Biological SciencesVol. 367 No. 1587 (2012) pp. 461-474

    Abstract

  • R. Gejji, Y. Lou, D. Munther and J. Peyton
    Evolutionary Convergence to Ideal Free Dispersal Strategies and Coexistence
    Bulletin of Mathematical BiologyVol. 74 No. 2 (2012) pp. 257-299

    Abstract

View Publications By